# SDR CALA0000488

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR LOWER SECTION OF FLANGE FOR SEAL RETAINERS CHAFED AT STOP PAD LOCATIONS.  THE AREA WAS BLENDED IAW SRM 52-01, FIGURE 1.  A REPAIR DOUBLER WAS INSTALLED AT FORWARD AND AFT LOCATIONS IAW SRM 51-10-4, 51-10-3, AND 52-03, FIGURE 8.
